# SDR CALA2025062605901

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N518059
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. BTWN STA 1580-1600 BL 0 CEILING AREA HAS FLOOR SUPPORT ANGLE WITH CRACK.  REMOVE SUPPORT ANGLE PER SRM 51-40-02-0G. FAB AND HEAT TREAT ANG LE ON VT MAE TRAVELER T2511816123 INSTALL NEW ANGLE PER SRM 51-4 0-02 LP#: 5291831
